# SDR DALA13036200972

- Difficulty date: July 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 59,965 hours, 44,096 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, THE RT UPPER TAIL CONE LATCH BRACKET WAS NOTED TO HAVE A SHEARED FASTENER HEAD.  THE FASTENER WAS REPLACED ON THE RT UPPER TAIL CONE LATCH BRACKET IAW SRM 51-30.
